# SDR 06FDEA3088

- Difficulty date: August 25, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN AT STA XORS 160 HAS A DOUBLER REPAIR 19" BY 11".  CUT OUT ORIGINAL DOUBLER IAW SRM 57-10-00 FIGURE 44 VOL 1 AND ACCOMPLISHED FEDEX EA 8-5710-99717.
